# SDR DALA2025040102438

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 74,274 hours, 24,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 L4 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LANYARD FOULED GIRT BAR. REMOVED AND STOWED AS REQD. OPS NRML, REF B757 AMM 52-11. (7137148)
